English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Regularization-Robust Preconditioners for Time-Dependent PDE-Constrained Optimization Problems

MPS-Authors
/persons/resource/persons86493

Stoll,  Martin
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

626540_edoc.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Pearson, J. W., Stoll, M., & Wathen, A. J. (2012). Regularization-Robust Preconditioners for Time-Dependent PDE-Constrained Optimization Problems. SIAM Journal on Matrix Analysis and Applications, 33(4), 1126-1152. doi:10.1137/110847949.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-8A60-0
Abstract
There is no abstract available